Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Injection

  1. #1
    Arniefan is offline Associate Member
    Join Date
    Jan 2002
    Posts
    251

    Injection

    I put the injections into my thigh. its started to look like a bruised colour on the injection site. Do you think thats all it could be?
    Do you think I should swap over to the other leg?

  2. #2
    Pete235's Avatar
    Pete235 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Canada
    Posts
    6,289
    Same thing happens to my wife. A bruise appears immediately, she bruises very easily. Shouldn't be a problem. Did you have blood work done prior to starting your cycle? That's always a good idea.

  3. #3
    JERSEY SHORE's Avatar
    JERSEY SHORE is offline Associate Member
    Join Date
    Apr 2002
    Posts
    275
    You probably just have thin blood also make sre your not taking asprin that could do it too

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •